Dark colour urine following primaquine administration – MCQ

A patient who was given primaquine develops dark coloured urine one day after administration of the drug. The likely diagnosis is
A. Glucose-6-phosphate dehydrogenase deficiency
B. Glucose-6- phosphatase deficiency
C. Galactose-6-phosphate dehydrogenase deficiency
D. Galactose-6-phosphatase deficiency

Correct answer : A. Glucose-6-phosphate dehydrogenase deficiency

Dark colour urine following primaquine administration is due to hemolysis and hemoglobinuria in patients with Glucose-6-phosphate dehydrogenase deficiency

Add a Comment

Your email address will not be published. Comments will be displayed only after moderation.

Read previous post:
pharmacology mcq
Agents associated with Hyperthermia – MCQ

Which of the following agents is not associated with Hyperthermia A. Amphetamines B. MAO inhibitors C. Atropine D. Alcohol Correct answer...